# SDR FDEA200906122048

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796013120000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  I NBD FLAP, RIB 25 HAS APPROX. 4.5 INCH CRACK IN VERTICAL WEB NEAR UPPER FLANGE, FWD END OF RIB. REMOVED AND REPLACED RIB 25A LT  INBD FLAP IAW FX EO 6-5750-7-5003 PT 1 INCH WINGS -INBD FLAP - REINFORCEMENT OF RIB 25A.
